Sampling Theory of the Negative Binomial and Logarithmic Series Distributions

A - Papers appearing in refereed journals

Anscombe, F. J. 1950. Sampling Theory of the Negative Binomial and Logarithmic Series Distributions. Biometrika. 37 (3/4), pp. 358-382.

AuthorsAnscombe, F. J.
Year of Publication1950
JournalBiometrika
Journal citation37 (3/4), pp. 358-382
Digital Object Identifier (DOI)doi:10.2307/2332388
Open accessPublished as non-open access
PublisherOxford University Press (OUP)
ISSN0006-3444

Permalink - https://repository.rothamsted.ac.uk/item/8wxxy/sampling-theory-of-the-negative-binomial-and-logarithmic-series-distributions

9 total views
0 total downloads
0 views this month
0 downloads this month